論文

国際誌
2021年9月

Hypophysitis induced by ipilimumab and nivolumab combination therapy for advanced renal cell carcinoma: A case report.

Urology case reports
  • Aoi Motonaga
  • ,
  • Shotaro Nakanishi
  • ,
  • Kei Tanaka
  • ,
  • Sho Nishida
  • ,
  • Keiichiro Izumi
  • ,
  • Seiichi Saito

38
開始ページ
101661
終了ページ
101661
記述言語
英語
掲載種別
DOI
10.1016/j.eucr.2021.101661

Ipilimumab and nivolumab combination therapy is effective against unresectable or metastatic renal cell carcinoma. However, it is associated with many immune-related adverse events, including hypophysitis that is difficult to diagnose early because of non-specific initial symptoms. Herein, we report the case of a 54-year-old man with metastatic renal cell carcinoma who developed hypophysitis after receiving ipilimumab and nivolumab combination therapy. The initial symptom was headache. However, endocrine tests showed decreased levels of cortisol, free thyroxine and thyroid-stimulating hormone. Moreover, magnetic resonance imaging revealed pituitary enlargement. Accordingly, we diagnosed hypophysitis and immediately started hydrocortisone replacement therapy, which improved the symptoms.

リンク情報
DOI
https://doi.org/10.1016/j.eucr.2021.101661
PubMed
https://www.ncbi.nlm.nih.gov/pubmed/33868946
PubMed Central
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC8040277
ID情報
  • DOI : 10.1016/j.eucr.2021.101661
  • PubMed ID : 33868946
  • PubMed Central 記事ID : PMC8040277

エクスポート
BibTeX RIS